# SDR SWIA95714

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Miswired
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR -A+ LIGHT DIDN'T EXTINGUISH AND NO OTHER GEAR LIGHTS WOULD ILLUMINATE WITH GEAR HANDLE DOWN.  USED EMERGENCY GEAR EXTENSION PRECEDURE TO PUT GEAR DOWN.  REPLACED RIGHT GEAR -A+ SYSTEM PROX WIRE HARNESS.  AFTER CONNECTING PROX SENSOR, RIGHT RED -A+ LIGHT STAYS ON.  TROUBLESHOT TO RIGHT UPLOCK CAM CANNON PLUG FOR PROX SENSOR WIRED INCORRECTLY.  SWAPPED WIRES IN CANNON PLUG FOR -A+ SYSTEM AND -B+ SYSTEMS IN RIGHT WHEEL WELL FOR A LIGHT INDICATIONS.  GROUND OPS CHECK GOOD.
